Back in March I put my two cents worth of opinion in this thread & wouldn't ya know it ...I made a liar out of myself. I had said I was loosing approx 1 lb a week. Well, I haven't lost an ounce since then. This stall has been driving me crazy!!.
My dr's app't finally came up 3 weeks ago (who, by the way, was a regular GP about 2 years ago but decided to give up his family practice to concentrate on complementary medicine ...kinda like what Atkins does) and he did a number of blood tests (10 vials to be exact
) on me.
One thing that bugged me while I was waiting for my follow-up app't (which was today) was that I was having increasing problems with being dizzy ...thinking maybe I was getting too low on my blood sugar or something. Well, not only did this guy find out that my T3 was out-of-whack (even though my T4 and my TSH was right on), but I was also iron defficient, which accounted for my dizzy spells (how can that be with so much red meats going into my system
As I looked up in my nutrition books, I noticed that there are many symptoms that iron-deficient anemia has in common with hypothyroidism .....constipation, headaches, irritability, difficulty in concentration, obesity, weakness, fatigue, coldness of the extremities, & depression. Any of you who still feel gross even though you may be taking thyroid treatments may want to ask your dr. about looking into your ferritan levels (if it hasn't been looked into already). Also, if you can convince your dr, get your T3 level looked into even though you may have had your T4 & TSH checked & OKed ...it may be revealing.
I go back to my dr in Sept to get things checked out. He is feeling suspicious that maybe my body has an absorption problem with my thyroid meds and possibly with B12 & maybe even iron. But we won't know for sure until I've taken this extra iron and some Armour Thyroxine in addition to my Synthroid (Synthroid only increases the T4 & doesn't even touch T3 ...thus the reason for adding Armour).
Here's hoping that we'll get somewhere with my weight loss in addition to the other symptoms I've been experiencing!